# SDR SWAA2020032331628

- Difficulty date: March 10, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N7706A
- Make and model: Boeing 737-76N
- Aircraft serial: 32661
- Aircraft time: 51,261 hours, 25,273 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 141A372212
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR DOUBLER IS DAMAGED / REMOVED AND REPAIRED EXTERNAL POWER DOOR DOUBLER IAW ER 20-02141 REV IR AND EA 1-753-36764 REV IR
